# SDR NSVA2009048

- Difficulty date: October 19, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 340B343
- Aircraft time: 33,584 hours, 40,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT LENS CRACKED AND LIGHT INOP.  INITIALLY DEFERRED.  FINAL CORRECTION WAS REMOVAL AND REPLACEMENT OF LENS AND RELAMP OF BULB.
